Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

92 Publications


2021 | Journal Article | IST-REx-ID: 7685 | OA
C. Boccato, “The excitation spectrum of the Bose gas in the Gross-Pitaevskii regime,” Reviews in Mathematical Physics, vol. 33, no. 1. World Scientific, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 7900 | OA
N. P. Benedikter, “Bosonic collective excitations in Fermi gases,” Reviews in Mathematical Physics, vol. 33, no. 1. World Scientific, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9005 | OA
M. Brooks, M. Lemeshko, D. Lundholm, and E. Yakaboylu, “Molecular impurities as a realization of anyons on the two-sphere,” Physical Review Letters, vol. 126, no. 1. American Physical Society, 2021.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9225 | OA
D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “Persistence of the spectral gap for the Landau–Pekar equations,” Letters in Mathematical Physics, vol. 111. Springer Nature, 2021.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 8603 | OA
R. Frank and R. Seiringer, “Quantum corrections to the Pekar asymptotics of a strongly coupled polaron,” Communications on Pure and Applied Mathematics, vol. 74, no. 3. Wiley, pp. 544–588, 2021.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications